Let's Talk Forum


Sex

Posted by Ashika258

My bf use to take viagra twice a month and now his timing for sex have decreased more, now in 5-6 sec he get released, what should we do to cure it, and is this situation get worse also?

Answer
moderator Gulutips
0

Dear Ashika258,
How did your BF began taking Viagra.. Did any doc prescribe it? Viagra if taken without a doctors prescription can have major side effects. this is a medicine prescribed for erectile dysfunction.
For premature ejaculation read this link and see to it that he stops the viagra if not prescribed by a registered doctor. Read this link ko understand why any such sexual performance enhancers have a side effect. https://lovematters.in/en/making-love/sex-problems-how-to-overcome-them/..., all the best. Also read this link on premature ejaculation. https://lovematters.in/en/making-love/sex-problems-how-to-overcome-them/..., all the best.